Items where Author is "Duplessy, J.-C."

Up a level
Export as [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Article
Gottschalk, J. , Vázquez Riveiros, N. , Waelbroeck, C. , Skinner, L. C. , Michel, E. , Duplessy, J. C. , Hodell, D. A. and Mackensen, A. ORCID: https://orcid.org/0000-0002-5024-4455 (2016)
Carbon isotope offsets between benthic foraminifer species of the genus Cibicides (Cibicidoides) in the glacial sub-Antarctic Atlantic ,
Paleoceanography, 31 (12), pp. 1583-1602 .
doi:https://doi.org/10.1002/2016PA003029 , hdl:10013/epic.49630

This list was generated on Thu Oct 1 04:35:29 2020 CEST.